# SDR DHL2001367007

- Difficulty date: June 26, 2001
- Submitted: June 27, 2001
- Operation: Air carrier
- Aircraft: N367DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 265
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Condition: Faulty
- Location: Cockpit
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WITH FLAP/SLAT LEVER SELECTED TO 20/25 DEGREES FLAP INDEX INDICATED 17 DEGREES AND FLAP TAPE INDICATED ZERO DEGREES.  ABNORMAL PROCEDURE 6.2.16 COMPLETED.  REMOVED AND REPLACED FLAP / SLAT SPOILER INDICATOR, OPS NORMAL PER MM 27-55-1.
